# SDR CA011121020

- Difficulty date: November 3, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 30,204 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 95500019007
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CREW REPORTED ELAC FLT NR 1 MSG.AIRCRAFT RETURNED TO TORONTO. CAPT. SIDE STICK REPLACED. OPERATIONAL TEST PERFORMED AS PER AMM 27-02-41-710-001. AIRCRAFT SERVICEABLE.
